Duke Mathematical Journal

The topological space of orderings of a rational function field

Thomas C. Craven

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 339-347.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310403

Digital Object Identifier
doi:10.1215/S0012-7094-74-04139-8

Mathematical Reviews number (MathSciNet)
MR0349639

Zentralblatt MATH identifier
0293.12010

Subjects
Primary: 12D15: Fields related with sums of squares (formally real fields, Pythagorean fields, etc.) [See also 11Exx]
Secondary: 10C05 12J15: Ordered fields

Citation

Craven, Thomas C. The topological space of orderings of a rational function field. Duke Math. J. 41 (1974), no. 2, 339--347. doi:10.1215/S0012-7094-74-04139-8. https://projecteuclid.org/euclid.dmj/1077310403


Export citation